Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro with less s/e johnj

Posted by pharmrep on August 15, 2002, at 23:35:25

In reply to Re: Lexapro approved pharmrep, posted by johnj on August 15, 2002, at 22:07:41

> Can you tell me why some people have sommolence and others have insomnia due to the drug? I want to try something different, but insomnia is part of my problem. Does the side effect/s slowly go away as one is acclimated to the drug? Thank you
> johnj

Weird things these mind altering drugs do. Some people respond getting tired, while others get a "lift." I can tell you this...the FDA is allowing this statement in the package insert...side effects and discontinuation due to adverse events are equal to placebo. That is huge...there is always the "placebo-effect" that kicks in when you "study" a drug. Anyway, I would think that lex will probably effect you like celexa did, but at a lesser degree, perhaps no effect, but probably not the opposite..ie..if you had insomnia, you wont now have somnolence...and yes, some s/e that occur in first few months sometimes fade away with time (ie for celexa nausea is higher than placebo at 8 wks, but less at 6 months)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pharmrep thread:109458
URL: http://www.dr-bob.org/babble/20020814/msgs/116583.html